Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac...and what else?= switch due to apath? seanwrx

Posted by KathrynLex on April 18, 2004, at 23:13:18

In reply to Re: Prozac...and what else?= switch due to apath?, posted by seanwrx on April 18, 2004, at 18:55:05

Hi Seanwrx,

You're probably a bit light headed because your body hasn't quite adjusted to the med yet. Give it about a week and you'll probably feel fine. In my case, Prozac gave me a boost out of my depression and helped me to become interested in things again. I stopped worrying as much, and just enjoyed things...even getting out of bed!

It helped my confidence because I stopped being afraid to approach people or call attention to myself. It was really, really wonderful and I'd love to get back to that. I hope you have a great experience with Prozac.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:337002
URL: http://www.dr-bob.org/babble/20040417/msgs/337585.html